hey i had unsafe sex nut i took plan b in between 2 hours. My periods was suppose to come on 11 august but i am not feeling any pain or any thing . sometimes i fill little pain but it stop after few hours
Okay, I'm going to try to interpret your writing. You normally have premenstrual cramps, and as you normally start your period on August 11th, you would expect on August 9th that you would be in full blown PMS by now - but that's not happening?
The way to take Plan B is to do so within 72 hours, so doing so within 2 hours is certainly very good. Plan B may do one of two things... it can cause your next period to be heavier than normal *OR* it can cause your next period to be LIGHTER than usual. Note: It can ALSO cause it to come earlier OR LATER than is normal for you. The best way to approach this is to wait 3 weeks from August 11th, and if you haven't had your period by then, take a pregnancy test. By that time, if you were pregnant, you will be "pregnant enough" to have started generating enough hormones that a pregnancy test will detect it and give you a positive. Based on the way that Plan B can make your period LIGHTER and LATER, and you took it within 2 hours following unprotected sex, my best guess is that you're most likely fine. Just keep your eye on the calendar. Good luck! :-) It'll be alright!
The time that you had unsafe sex would have been right around the days leading up to ovulation, assuming you are like most women with your fertile time.
Plan B may not have worked for you, as it works by delaying your ovulation. If it's too late to do that, then it can't work.
Hopefully it will have been in time, but you need to do a pregnancy test if your period does not come on the 11th.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2014 • 2 answers
Posted 3 May 2016 • 0 answers
Posted 13 Jul 2016 • 0 answers
Posted 28 Aug 2016 • 3 answers
My last periods started on 25th july and ended on 29th july. I took ECP on 1st Aug ,within 36 hours?
Posted 10 Aug 2017 • 1 answer